# SDR ASOA20120508069

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 16,942 hours, 9,377 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY LOST 400LBS OF FUEL FROM THE LEFT WING AFTER TAKEOFF.  THE ACFT RETURNED TO DEPARTURE, WHERE IT LANDED WITHOUT INCIDENT. MX R & R THE FLAPPER VALVE ON THE LT WING , LEAK CHECK WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
